# SDR GLBA2012102900092

- Difficulty date: October 29, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 34,671 hours, 45,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK AT FS 451 AND STRINGER 10R IN THE BEND RADIUS PROTRUDING UPWARD, .5" IN LENGTH.  REPAIRED IAW  EO 12-190 0-53-059.
